# SDR CA031031003

- Difficulty date: October 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DH82
- Aircraft time: 44 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: AE2463509E02
- Part serial: 71867
- Condition: Ruptured
- Location: Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE SHUT DOWN AND CHECKS COMPLETED, ATC CALLED TO SAY THAT SMOKE WAS COMING FROM LT BRAKES AND THAT THE FIRE SERVICE WAS ON ITS WAY. F.D. AND PILOT VERIFIED HYDRAULIC FLUID ON THE GROUND IN THE WHEELS AREA. THE SMOKE DECLARED BY ATC WAS MORE LIKE A FINE STREAM OR VAPOR, CLEARLY CAUSED BY HYDRAULIC FLUID SPRAYING FROM A RUPTURED PIPE OVER THE WARM BRAKES. INVESTIGATION BY ENGINEERS FOUND FLEXIBLE HYDRAULIC PIPE PN AE2463509E0230 SN 71867 TO NR 1 BRAKE UNIT WAS LEAKING, IPC REFERENCE 32-10-20 FIG 32 ITEM 20.
